Alert archive / New Mexico / Red Flag Warnings in 2017

Red Flag Warning 12, NWS Albuquerque, NM

March 22, 20175 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 22, 2017, 3:40 AM MDT for 5 counties in New Mexico. It took effect at Mar 22, 2017, 2:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 22, 2017, 3:40 AM MDT (09:40 UTC)
In effect from
Mar 22, 2017, 2:00 PM MDT
Expired
Mar 22, 2017, 7:00 PM MDT
In force
5 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 60 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3473 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

651 
WWUS85 KABQ 220940
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
340 AM MDT Wed Mar 22 2017

...RED FLAG WARNING IN EFFECT TODAY FOR THE MIDDLE RIO GRANDE 
VALLEY...THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS...AND THE 
WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR THE EAST
CENTRAL PLAINS...THE NORTHEAST PLAINS AND THE NORTHEAST HIGHLANDS
DUE TO STRONG WINDS AND LOW HUMIDITY...

.The record warm and dry pattern will continue for one last day 
before significant changes arrive with a potent upper level storm 
system Thursday. Windy conditions with single digit humidities and
a very unstable atmosphere are expected to develop ahead of this 
system today from the west central highlands over the Rio Grande 
Valley to the nearby central mountains. The focus for dry, warm, 
windy, and unstable conditions will shift into the eastern plains 
Thursday as the system crosses New Mexico.

NMZ103-230100-
/O.CAN.KABQ.FW.A.0012.170322T2000Z-170323T0100Z/
/O.EXA.KABQ.FW.A.0013.170323T1900Z-170324T0000Z/
Northeast Highlands-
340 AM MDT Wed Mar 22 2017

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect Thursday afternoon. The Fire
Weather Watch for today has been cancelled. 

* AREA AND TIMING...The Northeast Highlands Thursday afternoon. 

* 20 FOOT WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ106-107-230100-
/O.UPG.KABQ.FW.A.0012.170322T2000Z-170323T0100Z/
/O.NEW.KABQ.FW.W.0012.170322T2000Z-170323T0100Z/
Middle Rio Grande Valley-Sandia...Manzano and Gallinas Mountains-
340 AM MDT Wed Mar 22 2017

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 2 PM this afternoon to 7 PM MDT
this evening. The Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...The Middle Rio Grande Valley, Sandia, Manzano,
  and Gallinas Mountains this afternoon and early evening. 

* 20 FOOT WINDS...South/Southwest 20 to 30 mph with gusts up to 
  40 mph. 

* RELATIVE HUMIDITY...8 to 14 percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ109-230100-
/O.NEW.KABQ.FW.W.0012.170322T2000Z-170323T0100Z/
West Central Highlands-
340 AM MDT Wed Mar 22 2017

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 2 PM this afternoon to 7 PM MDT
this evening. 

* AREA AND TIMING...The West Central Highlands this afternoon and
  early evening.

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...9 to 14 percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ104-108-230100-
/O.CON.KABQ.FW.A.0013.170323T1900Z-170324T0000Z/
Northeast Plains-East Central Plains-
340 AM MDT Wed Mar 22 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...

* AREA AND TIMING...The East Central and Northeast Plains 
  Thursday afternoon. 

* 20 FOOT WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
3 follow-up statements
168 
WWUS85 KABQ 221201
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
601 AM MDT Wed Mar 22 2017

...RED FLAG WARNING IN EFFECT TODAY FOR THE MIDDLE RIO GRANDE
VALLEY...THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS...AND THE
WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR THE EAST
CENTRAL PLAINS...THE NORTHEAST PLAINS AND THE NORTHEAST HIGHLANDS
DUE TO STRONG WINDS AND LOW HUMIDITY...

.The record warm and dry pattern will continue for one last day
before significant changes arrive with a potent upper level storm
system Thursday. Windy conditions with single digit humidities
and a very unstable atmosphere are expected to develop ahead of
this system today from the west central highlands over the Rio
Grande Valley to the nearby central mountains. The focus for dry,
warm, windy, and unstable conditions will shift into the eastern
plains Thursday as the system crosses New Mexico.

NMZ106-107-109-230100-
/O.CON.KABQ.FW.W.0012.170322T2000Z-170323T0100Z/
Middle Rio Grande Valley-Sandia...Manzano and Gallinas Mountains-
West Central Highlands-
601 AM MDT Wed Mar 22 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM MDT THIS EVENING...

* AREA AND TIMING...The West Central Highlands, Middle Rio Grande
  Valley, and the Sandia, Manzano, and Gallinas Mountains this 
  afternoon and early evening.

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...7 to 14 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ103-104-108-230100-
/O.CON.KABQ.FW.A.0013.170323T1900Z-170324T0000Z/
Northeast Highlands-Northeast Plains-East Central Plains-
601 AM MDT Wed Mar 22 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...

* AREA AND TIMING...The East Central Plains, Northeast Plains, and
  Northeast Highlands Thursday afternoon. 

* 20 FOOT WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
556 
WWUS85 KABQ 222139
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
339 PM MDT Wed Mar 22 2017

...RED FLAG WARNING IN EFFECT THROUGH 7 PM MDT TODAY FOR THE 
MIDDLE RIO GRANDE VALLEY...THE SANDIA...MANZANO...AND GALLINAS 
MOUNTAINS...AND THE WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS... 
LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...RED FLAG WARNING IN EFFECT BETWEEN NOON TO 7 PM MDT THURSDAY 
FOR THE EAST CENTRAL PLAINS...THE NORTHEAST PLAINS AND THE 
NORTHEAST HIGHLANDS DUE TO STRONG WINDS...LOW HUMIDITY AND AN
UNSTABLE ATMOSPHERE...

.Gusty winds combined with low humidity and a very warm 
atmosphere will affect southwest and central portions of the
forecast area through the early evening hours today. The critical
conditions will move eastward on Thursday and affect the plains.
Strong to very strong wind gusts combined with unusually high 
mixing heights...well above normal temperatures and low humidity
will impact the east.  

NMZ103-104-108-230100-
/O.UPG.KABQ.FW.A.0013.170323T1900Z-170324T0000Z/
/O.NEW.KABQ.FW.W.0013.170323T1900Z-170324T0100Z/
Northeast Highlands-Northeast Plains-East Central Plains-
339 PM MDT Wed Mar 22 2017

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 1 PM to 7 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...The East Central Plains, Northeast Plains, and
  Northeast Highlands Thursday afternoon through early evening.  

* 20 FOOT WINDS...Southwest 30 to 40 mph with gusts up to 65 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly and
  will be hard to control. Long range spotting and extreme fire 
  behavior will be possible. Outdoor burning should not be done. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ106-107-109-230100-
/O.CON.KABQ.FW.W.0012.000000T0000Z-170323T0100Z/
Middle Rio Grande Valley-Sandia...Manzano and Gallinas Mountains-
West Central Highlands-
339 PM MDT Wed Mar 22 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

* AREA AND TIMING...The West Central Highlands, Middle Rio 
  Grande Valley, and the Sandia, Manzano, and Gallinas Mountains 
  this afternoon and early evening. 

* 20 FOOT WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...6 to 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
50
135 
WWUS85 KABQ 230101
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
701 PM MDT Wed Mar 22 2017

...RED FLAG WARNING IN EFFECT BETWEEN 1 PM TO 7 PM MDT THURSDAY 
FOR THE EAST CENTRAL AND NORTHEAST PLAINS AND THE PLAINS PORTION
OF THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS...LOW HUMIDITY AND
AN UNSTABLE ATMOSPHERE...

.Gusty winds observed earlier will continue to lower this evening
thus diminishing the critical fire weather threat. The wind will 
significantly increase on Thursday with gusts up to 65 mph 
possible. The drier airmass will shift eastward and affect the 
eastern plains with humidity values expected to fall below 15 
percent. The atmosphere will also be very unstable across the 
eastern third or so due to unusually high mixing heights...well 
above normal temperatures and some sunshine. A cold frontal
passage will sweep across northern and central New Mexico from
west to east during the late morning to afternoon ours with wind
directions starting out southerly and becoming westerly by late
afternoon.  

NMZ106-107-109-230215-
/O.EXP.KABQ.FW.W.0012.000000T0000Z-170323T0100Z/
Middle Rio Grande Valley-Sandia...Manzano and Gallinas Mountains-
West Central Highlands-
701 PM MDT Wed Mar 22 2017

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

Sporadic strong wind and low humidity observations will remain
across the lower and middle Rio Grande Valley as well as portions
of the Estancia Valley through 8 pm MDT. Otherwise the critical
fire weather conditions observed earlier will diminish as the
evening progresses. 

$$

NMZ103-104-108-231200-
/O.CON.KABQ.FW.W.0013.170323T1900Z-170324T0100Z/
Northeast Highlands-Northeast Plains-East Central Plains-
701 PM MDT Wed Mar 22 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
THURSDAY...

* AREA AND TIMING...The East Central Plains, Northeast Plains, and
  the plains portion of the Northeast Highlands much of Thursday afternoon
  through early evening.

* 20 FOOT WINDS...South to Southwest 30 to 40 mph with gusts 55 to
  to 65 mph. Turning westerly by late afternoon. 

* RELATIVE HUMIDITY...9 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly 
  and will be hard to control. Long range spotting and extreme 
  fire behavior will be possible. Outdoor burning should not be 
  done. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 22, 3:29 AM MDT, 11 minutes earlier.

Area forecast discussion, Mar 22, 3:29 AM MDT, 11 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
329 AM MDT Wed Mar 22 2017

.SYNOPSIS...
Be on the look out for three storm systems that will impact the state
Thursday through early next week. The first system will impact
Thursday through Friday evening. The second storm will be a quick
mover that clips the northern tier Sunday, followed by the more
potent system arriving Tuesday...lasting through Thursday evening.
Cooler, windier and wetter condtions will follow each system.

&&

.DISCUSSION...
Dry cond with above normal temps will prevail today with cooler
highs across the east. Moderate breezes will be anticipated across
the central and NE Plains this aftn.

The first storm of our persisting series will cross over into the
Great Basin today before deepening tonight as it heads toward the
state Thurs morning. The storm will cross NM Thurs increasing strong
winds central and east while producing rain/mtn snow along and north
of the I-40 corridor. Snow levels will lower at least 6000 to 7000
feet Thurs night with accumulations picking up across the northern
and western mtns through Fri morning. Look for temps to fall below
normal west to east as colder air filters in from the NE Thurs night
with much cooler highs Fri. At the same time, isolated thunderstorm
chances are imminent ahead of the racing Pacific cold front Thurs
for the central mtns and the far eastern plains near the TX border.

Highs will cool areawide Friday with greater snow fall accumulation
favoring areas along and east of the Sangre De Cristos. So far,
GFS/NAM are indicating 8 to 12 inches of snowfall possible across
the Raton Pass/Johnson Mesa area Friday...increasing the need for a
possible winter storm watch/warning for the area because of potential
impacts. Everything will eventually taper down Friday night as the
storm exits east with some fog potential to develop across the NE
Plains Fri night through Sat morning.

Saturday will see a brief warm and dry period as upper level ridging
hovers over the area helping temps rebound 10-15 degrees. The second,
faster moving system will arrive Sat night into Sun impacting areas
north of the I-40 corridor with a mix of rain/mtn snow. Look for
temps to be cooler again on Sun. After that system moves out, another
short term dry and mild pattern returns Mon.

So far, the third more potent storm system looks to impact the state
Mon night lasting through Thurs night. Once again, we will deal with
another major pattern change with more cooler, unsettling weather to
come. This storm has potential of producing widespread rain/snow
across much of the state...depending on how far south the upper level
low dives when it reaches NM Tues.

&&

.FIRE WEATHER...
A few changes were made to the placement of red flag conditions for
today and Thursday. Decided to upgrade the Fire Wx Watch in the most
confident area from the middle Rio Grande Valley east into the
Sandia, Manzano, and Gallinas Mts, as well as add the southwest mts
per collaboration with neighboring El Paso office. Decided to cancel
the watch for the northeast highlands today as the low level moist
boundary across the eastern plains is going to battle mixing from
stronger southwest flow developing too late in the day. Single digit
humidities are likely across the warning area today with well above
normal temperatures and deep mixing. These red flag conditions are
occurring after an extended period of record warm and dry weather.
Thick high clouds will arrive by late day however we are expecting
to be well into red flag conditions by then.

Breezes will continue overnight with poor recoveries in central NM.
Low level moisture over far eastern NM will deepen Thursday morning
with excellent recoveries likely. Big changes arrive from west to
east as a potent Pacific cold front surges eastward across NM. The
moist airmass across the east will be scoured out rapidly Thursday
morning and lead to an area of critical to possibly extreme critical
conditions for several hours. A few storms are possible right along
the TX state line as the dryline moves east. Added the northeast
highlands to the Fire Wx Watch as duration now appears long enough
before the frontal passage to create critical conditions. Meanwhile,
a band of rain and high terrain snow, with perhaps some thunder will
move into northern and western NM.

The entire storm system will deepen rapidly over northeastern NM
Thursday night and Friday and continue the potential for light to
moderate snow accumulations along the CO border. The secondary cold
front will plow southward through the eastern plains and create very
windy conditions through Friday. The rest of central and western NM
will be windy and dry with much cooler temperatures, although still
just near normal.

The flow pattern backs around quickly to the southwest Saturday as a
shortwave ridge crests over NM. Temps will trend back above normal
and winds will remain at least breezy. The next storm system arrives
quickly late Saturday night and Sunday with a return to cooler temps
and more windy conditions. A quick shot of light snow is possible in
the high terrain along the CO border.

The overall story will be rinse and repeat as yet another shortwave
ridge crests over the state Monday followed by a potentially colder
system with widespread precipitation and wind Tuesday into Thursday.

&&

.AVIATION...
06Z TAF CYCLE
East wind shift progressing westward over eastern NM will make it
into the Rio Grande Valley around 08Z. Low confidence on gap wind
speeds for KABQ and KSAF but some guidance is indicating a brief
burst with gusts of 25 to 30kt. Will be closely monitoring short
term trends for TAF amendments. Model soundings continue to show
MVFR cigs developing thru 12Z behind the front. No indication yet
on satellite but upstream observations suggesting cigs may hover
on the VFR/MVFR threshold. Surface humidities progged in the 90
to 100% range also suggest some fog but MOS guidance limited in
that respect. Once current challenges pass the main focus will be
increasing southwest winds with gusts up to 30kt for most of the
forecast region.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  73  42  55  31 /   0  10  60  40
Dulce...........................  72  37  57  29 /   0  10  70  60
Cuba............................  73  38  58  32 /   0   5  70  70
Gallup..........................  73  38  50  26 /   0  10  60  50
El Morro........................  71  36  53  28 /   0   5  60  60
Grants..........................  75  35  51  24 /   0   5  50  40
Quemado.........................  73  44  55  33 /   0   5  50  40
Glenwood........................  83  42  62  34 /   0   5  50  20
Chama...........................  69  37  54  29 /   0  10  70  60
Los Alamos......................  71  43  61  35 /   0   0  40  50
Pecos...........................  72  39  61  36 /   0   0  30  40
Cerro/Questa....................  74  37  61  32 /   0   0  40  60
Red River.......................  63  33  55  27 /   0   0  50  70
Angel Fire......................  66  29  59  20 /   5   5  50  60
Taos............................  73  33  60  30 /   0   0  40  50
Mora............................  73  40  61  37 /   5   5  30  40
Espanola........................  77  43  68  34 /   0   0  30  40
Santa Fe........................  75  44  61  37 /   0   0  40  50
Santa Fe Airport................  76  38  64  33 /   0   0  30  40
Albuquerque Foothills...........  79  50  66  37 /   0   0  30  40
Albuquerque Heights.............  79  48  66  37 /   0   0  30  30
Albuquerque Valley..............  78  45  66  33 /   0   0  30  30
Albuquerque West Mesa...........  81  47  67  36 /   0   0  30  30
Los Lunas.......................  80  43  67  34 /   0   0  30  20
Rio Rancho......................  80  47  67  38 /   0   0  30  40
Socorro.........................  83  49  64  39 /   0   0  20  10
Sandia Park/Cedar Crest.........  76  39  61  34 /   0   0  40  40
Tijeras.........................  77  42  64  35 /   0   0  30  40
Moriarty/Estancia...............  79  37  65  34 /   0   0  20  30
Clines Corners..................  75  40  61  34 /   0   0  20  30
Gran Quivira....................  76  45  64  36 /   0   0  30  30
Carrizozo.......................  80  46  68  39 /   0   0  30  20
Ruidoso.........................  74  48  60  37 /   0   0  30  20
Capulin.........................  72  42  66  36 /   0   5  10  40
Raton...........................  72  38  67  33 /   0   5  10  40
Springer........................  73  40  71  35 /   0   5  10  30
Las Vegas.......................  71  40  66  35 /   0   5  10  20
Clayton.........................  71  45  77  39 /   5   5  10  30
Roy.............................  73  41  70  38 /   5   5  10  20
Conchas.........................  77  51  79  39 /   5   5  10  10
Santa Rosa......................  77  48  78  37 /   0   5  10  10
Tucumcari.......................  79  50  81  40 /   5   5  10  10
Clovis..........................  77  48  80  40 /   5   5  20  30
Portales........................  78  49  81  41 /   5   5  20  30
Fort Sumner.....................  80  48  80  40 /   0   5  10  10
Roswell.........................  84  50  84  44 /   0   5   5   5
Picacho.........................  84  49  76  44 /   0   0  10   5
Elk.............................  81  48  71  39 /   0   0  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from 2 PM MDT this afternoon through this
evening for the following zones... NMZ103-106-107.

Fire Weather Watch Thursday afternoon for the following zones...
NMZ104-108.

&&

32
Hazardous weather outlook, Mar 21, 3:54 AM MDT, 23 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
354 AM MDT Tue Mar 21 2017

NMZ501>540-221100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
354 AM MDT Tue Mar 21 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Critical fire weather conditions will occur Wednesday and Thursday
across portions of central and eastern New Mexico. Anticipate breezy
to windy conditions Wednesday through Friday...with the strongest
winds favoring the eastern plains. Thunderstorm chances will favor
extreme eastern New Mexico...along the Texas border Thursday
afternoon because of potential dryline activity. There is also
potential for accumulating snow over the northern mountains Thursday
night into Friday, and again on Sunday from another upper level
disturbance clipping the northern tier of the state.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

01

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 3:32 PM MDTHigh Wind WatchABQ12 hr
Mar 22, 3:39 PM MDTRed Flag WarningABQHarding, San Miguel, Union27 hr

Nearby

Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.